# SDR SIMA0406

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL6839BPE
- Condition: Failed
- Location: Row 9
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4256 - FLOOR PROXIMITY LIGHT OUT AT ROW 9.  REMOVED AND REPLACED BULB AT ROW 9.  OPS CHECK GOOD.  (M)
